MAUDE Adverse Event Report: RESPIRONICS, INC. AMARA VIEW; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. AMARA VIEW; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1090624
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Angina (1710)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hhe - patient interface magnet hhe er 2242274 page 15 section 3: health risks states, "all magnet masks contained a warning against having the magnet mask within 2 inches of any active medical implant or medical device that can be impacted by the magnetic field.".
 
Event or Problem Description
The manufacturer received information from the patient with allegation of chest pain while using his amara view mask magnet.Patient stated while he was asleep, he started having chest pain, with his neck on his shoulders.The patient did not seek medical intervention the next day, but had prior to, and the doctor stated the mask magnets had interfere with his stints.The patient alleges that he is sluggish and tired because of the chest pain.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer.This report is being sent to conclude that no further investigation is possible.No device has been returned.No further evaluation is possible at this time.Despite three good faith-effort attempts on (07/22/2025), (07/25/2025), and (08/07/2025) to +1(832)283-7991 to have the device returned for evaluation and investigation were unsuccessful.Section in box h has been updated/corrected in this report.

Brand Name
AMARA VIEW
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22460382
Report Number2518422-2025-107196
Device Sequence Number15598096
Product Code BZD
UDI-Device Identifier00606959009219
UDI-Public(01)00606959009219
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1090624
Device Catalogue Number1090624
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date12/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1783-2022.
Patient Sequence Number1
Patient Age48 YR
Patient SexMale